# SDR QMLA2013082013119

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- Aircraft time: 4,735 hours, 16,934 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 12,770 hours, 29,346 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT SMELLED A STRONG ODOR OF SMOKE FROM THE CABIN AREA.  CAUSE IS UNKNOWN AT REPORT DATE. MX COULD NOT DUPLICATE.
